RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 483–494 (Mi mz1856)  

This article is cited in 1 scientific paper (total in 1 paper)

Interpolation of bilinear operators in Marcinkiewicz spaces

S. V. Astashkin, Yu. E. Kim

Samara State University

Abstract: A theorem on interpolation of bilinear operators in symmetric Marcinkiewicz spaces is proved. It follows from the general bilinear results for the Peetre and Peetre–Gustavsson interpolation functors.

DOI: https://doi.org/10.4213/mzm1856

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 363–371

Bibliographic databases:

UDC: 517.982.27
Received: 11.11.1994

Citation: S. V. Astashkin, Yu. E. Kim, “Interpolation of bilinear operators in Marcinkiewicz spaces”, Mat. Zametki, 60:4 (1996), 483–494; Math. Notes, 60:4 (1996), 363–371

Citation in format AMSBIB
\Bibitem{AstKim96}
\by S.~V.~Astashkin, Yu.~E.~Kim
\paper Interpolation of bilinear operators in Marcinkiewicz spaces
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 483--494
\mathnet{http://mi.mathnet.ru/mz1856}
\crossref{https://doi.org/10.4213/mzm1856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619419}
\zmath{https://zbmath.org/?q=an:0897.46058}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 363--371
\crossref{https://doi.org/10.1007/BF02305418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1856
  • https://doi.org/10.4213/mzm1856
  • http://mi.mathnet.ru/eng/mz/v60/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Astashkin, SV, “Interpolation of positive polylinear operators in Calderon-Lozanovskii spaces”, Siberian Mathematical Journal, 38:6 (1997), 1047  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:80
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020